Jordi Pujolàs
Jordi Pujolàs
Dirección de correo verificada de matematica.udl.cat - Página principal
TítuloCitado porAño
Curves of genus two over fields of even characteristic
G Cardona, E Nart, J Pujolàs
Mathematische Zeitschrift 250 (1), 177-201, 2005
442005
Simple and efficient hash-based verifiable mixing for remote electronic voting
F Sebé, JM Miret, J Pujolàs, J Puiggalí
Computer communications 33 (6), 667-675, 2010
312010
Distortion maps for supersingular genus two curves
SD Galbraith, J Pujolàs, C Ritzenthaler, B Smith
Journal of Mathematical Cryptology 3 (1), 1-18, 2009
262009
Bisection for genus 2 curves in odd characteristic
JM Miret, J Pujolas, A Rio
Proceedings of the Japan Academy, Series A, Mathematical Sciences 85 (4), 55-61, 2009
122009
Halving for the 2-Sylow subgroup of genus 2 curves over binary fields
JM Miret, R Moreno, J Pujolàs, A Rio
Finite Fields and Their Applications 15 (5), 569-579, 2009
82009
Properties of mixed Moore graphs of directed degree one
N López, J Pujolàs
Discrete Mathematics 338 (4), 522-526, 2015
72015
Mixed Moore Cayley graphs
N López, H Pérez-Rosés, J Pujolas
Electronic Notes in Discrete Mathematics 46, 193-200, 2014
72014
Explicit 2-power torsion of genus 2 curves over finite fields.
JM Miret, J Pujolàs, A Rio
Adv. in Math. of Comm. 4 (2), 155-168, 2010
62010
The Degree/Diameter Problem for mixed abelian Cayley graphs
N López, H Pérez-Rosés, J Pujolàs
Discrete Applied Mathematics 231, 190-197, 2017
42017
Trisection for supersingular genus 2 curves in characteristic 2.
JM Miret, J Pujolas, N Thériault
Adv. in Math. of Comm. 8 (4), 375-387, 2014
42014
Algorithms and cryptographic protocols using elliptic curves
JM Miret, R Moreno Chiral, J Pujolàs Boix, M Valls Marsal
Contributions to Science, 2007, vol. 3, núm. 4, p. 481-491, 2007
42007
Trisection for non-supersingular genus 2 curves in characteristic 2
J Pujolàs, E Riquelme, N Thériault
International Journal of Computer Mathematics 93 (8), 1254-1264, 2016
32016
On the -adic valuation of the cardinality of elliptic curves over finite extensions of Fq
JM Miret, J Pujolàs, J Valera
Archiv der Mathematik 105 (3), 261-269, 2015
22015
Bisection for genus 2 curves with a real model
JM Miret, J Pujolas, N Thériault
Bulletin of the Belgian Mathematical Society-Simon Stevin 22 (4), 589-602, 2015
22015
The 2-adic valuation of the cardinality of Jacobians of genus 2 curves over quadratic towers of finite fields
R Garra, JM Miret, J Pujolàs, N Thériault
Journal of Algebra and Its Applications, 1950135, 2018
12018
A Moore-like bound for mixed abelian Cayley graphs
N López, H Pérez-Rosés, J Pujolas
Electronic Notes in Discrete Mathematics 54, 145-150, 2016
12016
A variant of the McKay-Miller-Širáň construction for mixed graphs
N López, H Pérez-Rosés, J Pujolas, M Ždímalová
Electronic Notes in Discrete Mathematics 54, 151-156, 2016
12016
Halving in some genus 2 curves over binary fields
R Garra, J Miret, J Pujolas
IEEE Latin America Transactions 14 (6), 2885-2889, 2016
12016
Bisection and squares in genus 2
JM Miret, J Pujolàs, N Thériault
Finite Fields and Their Applications 36, 170-188, 2015
12015
Construction of extremal mixed graphs of diameter two
N López, H Pérez-Rosés, J Pujolàs, M Ždímalová
Discrete Applied Mathematics 263, 204-211, 2019
2019
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20